# SDR IPXA2024070337674

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,871 hours, 19,510 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R.  EO-82173-JIC001 WAS ACCOMPLISHED.
